# SDR 2006UALA00197

- Difficulty date: February 4, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF 1016 BULKHEAD FOUND 3 EACH CRACKS AT FASTENERS IN WEB ABOVE STIFFENER 7L RIVETS 7, 8, AND 9.  *S/D*  REMOVED DAMAGE INSTALLED FILLER, DOUBLER, TRIPLER SEALED EDGES, & DINOLED REF SRM 53-80-08.
